# SDR RU3A20160330007

- Difficulty date: March 30, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N58
- Make and model: Lear 60LEAR
- Aircraft serial: 057
- Aircraft time: 10,051 hours, 4,792 cycles
- Engine: Pwa PW305
- System (JASC): 2613 · Overheat Detection
- Part: Control Unit
- Part number: 3500920
- Part serial: D6076
- Condition: Failed
- Location: Tailcone
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BOTH BLEED AIR LIGHTS ILLUMINATED 17 MINS INTO FLIGHT.  REPLACEMENT OF THE TAIL CONE OVERHEAT CONTROL UNIT SOLVED THE ISSUE.
